MAUDE Adverse Event Report: EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 130-28-50
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 4476496, 164-13-08 - novation element ro s/o col sz 8.4548163, 142-28-03 - cocr fem head 28mm +3.5 offset 12/14.4556217, 180-65-20 - alteon 6.5mm screw, 20mm.4625391, 180-01-46 - cup, cluster-hole, 46mm group 0.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had and initial right hip arthroplasty on (b)(6) 2016 and then she had the right hip revised on (b)(6) 2022.The revision surgery was approximately 5 years, 8 months after initial implant.Revision operative report for failed right total hip replacement, revision of the acetabular component.A 71 yo female with a long history of right hip pain; complained of constant groin pain worse with weight bearing.X-rays showed a cup that appeared to have a significant area of wear and early osteolysis.The stem appeared well fixed.She had a workup for infection that was negative.Procedure: the ball head was removed from the trunnion which was inspected and found to be in excellent condition.The femur was the assessed and found to be well fixed and well positioned.There was bony ingrowth around the cup.Sterile dressing was applied.The patient was transferred to the recovery room in stable condition.The procedure was tolerated well and there were no intraoperative complications.The patient plan: discharge home with home health and follow-up for post op check at 6 weeks.
 
Additional Manufacturer Narrative
H3: investigation results - based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the revision reported due to early prosthesis wear/osteolysis is a combination of risk factors.However, this cannot be confirmed because the device was not returned for evaluation and images or radiographs were not provided.

Brand Name
GXL NUETRAL LINER, G0 28MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
miguel sosa
MDR Report Key16978231
Report Number1038671-2023-01078
Device Sequence Number6480901
Product Code LPH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model Number130-28-50
Device Catalogue Number130-28-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer12/01/2023
08/31/2026
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date12/13/2023
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1731-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale